# SDR YENA2023120601550

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 82,871 hours, 29,962 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2295, EWR-MIA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR) 'AT CRUISE AIR L WING LEAK; ACCOMPLISHED TSM TASK 36-22-00-810-825-A. FOUND LEAK AT #1 ACM INLET DUCT SQUARE PAD GASKET. REPLACED GASKET IAW  21-52-21. ACCOMPLISHED ENG RUN, APU AND ENG BLEED SYS CHECKS OK. NO LEAKS NOTED. NO FAULT MESSAGES PRESENT ON ECAM OR PFR. A/C OK FOR SERVICE.'
